MAUDE Adverse Event Report: CONMED LARGO TRUSHOT WITH Y-KNOT 1.8MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO TRUSHOT WITH Y-KNOT 1.8MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y18TN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, y18tn, trushot with y-knot 1.8mm all-suture anchor, was being used during a bicep tenodesis procedure on (b)(6) 2024 when it was reported, ¿i have a trushot that failed/pulled out-broken tip.Biceps tenodesis ".There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment questioning found that "one of the forks of the deployment tip broke off, the tip was not found or recovered.The patient was not harmed." this report is being raised due to the reported injury of tip not recovered or found.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation and testing of the returned used item found the anchor assembly bent and broken one of the tip forks.Broken anchor tip was not returned for the evaluation.Also, both ribbon and suture were found attached.Examination performed per print, a14-040-328.A likely cause for driver tip breakage is due to the application of excessive and / or torsional force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 2 complaints, regarding 2 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that when removing trushot from pilot hole, pull device straight out.Do not rotate or oscillate device about its axis or breakage of inserter tip and/or anchor may result.Inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Avoid lateral loading while inserting the all-suture anchor.Inspect instruments after use to ensure they have not been damaged.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
TRUSHOT WITH Y-KNOT 1.8MM ALL-SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key19266978
Report Number1017294-2024-00049
Device Sequence Number6981103
Product Code MBI
UDI-Device Identifier30845854648982
UDI-Public(01)30845854648982(17)290129(10)1352845
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K182446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberY18TN
Device Lot Number1352845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic